Reciprocity for jacobi sums

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Let l be an odd prime number and p, q be two prime numbers ≡ 1 (mod l). If χ, χ′ (resp. ψ, ψ′) are multiplicative characters of order l on the finite field Fp (resp. Fq), then the corresponding Jacobi sums J(χ, χ′) and J(ψ, ψ′) satisfy the reciprocity relation [formula] where (-) denotes the lth power residue symbol over the cyclotomic field of lth roots of unity.

Original languageEnglish (US)
Pages (from-to)214-221
Number of pages8
JournalJournal of Number Theory
Volume44
Issue number2
DOIs
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Reciprocity for jacobi sums'. Together they form a unique fingerprint.

  • Cite this